How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

doc you online posted message for you on other page, hope you

This answer was rated:

doc you online posted message for you on other page, hope you there alert says you online, message for dr, chip please
Hi--I'm here but right now I can't access your previous question pages. Tell me what's going on
Customer: replied 3 years ago.

message for doc , chip please .hi doc how r you , not doing well doc the meds are too high again since day 6 ive noticed the trippy stuff going on and it getting worse and im waking up at 5 am last 2 nights and feel overheated and wrecked all the time ,10 days now doc so i think it time to come down again , do you think same again drop by 6 mg to 312 from the 319 i am on , and hope that does it , even though i feel terrible right now i now we are narrowing this down as 300 was just a fraction to low and i over jumped it by loads it either 306 or 312 doc and i hope it the latter and this time it not to much or too little


Hi Peter. Are you sure you need to drop the dosage?
Customer: replied 3 years ago.

yes i really doc think so doc its pretty much same as it was on the higher dose last time, only for a little less intense, thoughts are getting darker at times now too and im def going the right direction in down not up. i feel the meds working but they are just a bit too much where im playing the guitar but dont know why like i get no enjoyment from it and a lot of lying around not interacting with people , better than i was on higher amt but still not as good as i think it will on bit lower, it feels like its pushing me up that bit too much and im drifting off not staying with people in conversation, lost in thought, it was much better 5 days ago balanc3e wise but as meds are kicking in it lot worse doc

OK, Peter--just drop by six and no more and hang on there. We're having to hit a delicate balance here and we have to take it very slowly and very carefully. Let me know in a couple of days how you are my friend
Customer: replied 3 years ago.

yes doc i will , was so close at the 300 but didnt expect it to be so fine of balance so over cooked it i think with a bit of good florida look and a bit of irish luck mixed in , the 312 will hit the mark , ill let you know in a fews days doc , thanks for everything and enjoy your day , love to the family,

Thanks Peter. I think the luck of the Irish is a better bet than the luck of the Floridians
Customer: replied 3 years ago.

uh dunno doc , but maybe there is some truth in the saying the luck o the irish eh, sorry doc but by what i have explained to you is happening do you think that it is the right decision to move down

Yes Peter--you need to drop the dosage slightly
Dr. Chip and 3 other Health Specialists are ready to help you